# SDR FDEA202204261230

- Difficulty date: April 26, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDOCUMENTED EXISTING REPAIR BETWEEN  STA 1918.9-1941 RBL 16.5" DIMENSION 4.3"-4.2" PERFORMED DVI INSPECTION PER SRM 51-10-08 AND TAP TEST PER SRM 51-10-06,  FOUND EXISTING REPAIR WITHIN GOOD CONDITION AND PERFORMED PER SRM 51-70-10-2R,  REF. SRM 53-80-01-2R.REV. 135.0.    MAJOR REPAIR.
